TV Networks

The TV networks are busy announcing renewals, new show orders and cancellations that’ll come into play this during the fall 2013-2014 season. We’ve taken the time to roundup the latest information on what shows are coming back later this year, and which shows got axed. We’ve also included information on brand new shows. All you need to know is down below:

UPDATE: All listed networks have now released their complete fall schedules. See each below:

MONDAY
8 PM – Dancing with the Stars
10 PM – Castle

TUESDAY
8 PM – Marvel’s Agents of S.H.I.E.L.D.
9 PM – The Goldbergs
9:30 PM – Trophy Wife
10 PM – Lucky 7

WEDNESDAY
8 PM – The Middle
8:30 PM – Back in the Game”
9 PM – Modern Family
9:30 PM – Super Fun Night
10 PM – Nashville

THURSDAY
8 PM – Once Upon a Time in Wonderland
9 PM – Grey’s Anatomy
10 PM – Scandal

FRIDAY
8 PM – Last Man Standing
8:30 PM – The Neighbors
9 PM – Shark Tank
10 PM – 20/20

SATURDAY
8 PM – Saturday Night College Football

SUNDAY
7 PM – America’s Funniest Home Videos
8 PM – Once Upon A Time
9 PM – Revenge
10 PM – Betrayal

MONDAY
8:00-8:30 PM – HOW I MET YOUR MOTHER
8:30-9:00 PM – WE ARE MEN
9:00-9:30 PM – 2 BROKE GIRLS
9:30-10:00 PM – MOM
10:00-11:00 PM – HOSTAGES (Fall)/INTELLIGENCE (Mid-Season)

TUESDAY
8:00-9:00 PM – NCIS
9:00-10:00 PM – NCIS: LOS ANGELES
10:00-11:00 PM – PERSON OF INTEREST

WEDNESDAY
8:00-9:00 PM – SURVIVOR
9:00-10:00 PM – CRIMINAL MINDS
10:00-11:00 PM – CSI: CRIME SCENE INVESTIGATION

THURSDAY
8:00-8:30 PM – THE BIG BANG THEORY
8:30-9:00 PM – THE MILLERS
9:00-9:30 PM – THE CRAZY ONES
9:30-10:00 PM – TWO AND A HALF MEN
10:00-11:00 PM – ELEMENTARY

FRIDAY
8:00-9:00 PM – UNDERCOVER BOSS
9:00-10:00 PM – HAWAII FIVE-0
10:00-11:00 PM – BLUE BLOODS

SATURDAY
8:00-9:00 PM – COMEDYTIME SATURDAY
9:00-10:00 PM – CRIMETIME SATURDAY
10:00-11:00 PM – 48 HOURS

SUNDAY
7:00-8:00 PM – 60 MINUTES
8:00-9:00 PM – THE AMAZING RACE
9:00-10:00 PM – THE GOOD WIFE
10:00-11:00 PM – THE MENTALIST

  • FOX FALL SCHEDULE: FOX is bringing six new series to TV this fall, including Dads, Brooklyn Nine-Nine and Enlisted (which are all comedies), and Sleepy Hollow, Almost Human — and the reality series Junior Masterchef (which all have a dramatic tone). The network announced its fall schedule this morning, so here it is, in its entirety:

MONDAY
8-9 PM Bones (fall) / ALMOST HUMAN (late fall)
9-10 PM SLEEPY HOLLOW (fall) / The Following (midseason)

TUESDAY
8-8:30 PM DADS
8:30-9 PM BROOKLYN NINE-NINE
9-9:30 PM New Girl
9:30-10 PM The Mindy Project

WEDNESDAY
8-10 PM The X Factor (fall) / American Idol (midseason)

THURSDAY
8-9 PM The X Factor Results (fall) / American Idol Results (midseason)
9-10 PM Glee (fall) / RAKE (midseason)

FRIDAY
8-9 PM JUNIOR MASTERCHEF (wt) (fall)
9-10 PM SLEEPY HOLLOW encores (fall)

Late Fall:
8-9 PM Bones
9-9:30 PM Raising Hope (late fall)
9:30-10 PM ENLISTED (new; late fall)

SATURDAY
7-10:30 PM Fox Sports Saturday
11 PM-12:30 AM ANIMATION DOMINATION HIGH-DEF

SUNDAY
7-7:30 PM NFL Game (fall)
7:30-8 PM The OT (fall)
8-8:30 PM The Simpsons
8:30-9:00 PM Bob’s Burgers
9:00-9:30 PM Family Guy
9:30-10 PM American Dad

  • NBC FALL SCHEDULE: NBC also revealed their full fall schedule for the 2013-2014 year. On Thursday, we reported on some of the shows the network renewed and killed. Here’s the bull schedule:

MONDAY
8-10 p.m. – The Voice
10-11 p.m. – THE BLACKLIST

TUESDAY
8-9 p.m. – The Biggest Loser (New Day and Time)
9-10 p.m. – The Voice (New time)
10-11 p.m. – Chicago Fire (New Day and Time)

WEDNESDAY
8-9 p.m. – Revolution (New Day and Time)
9-10 p.m. – Law & Order: SVU
10-11 p.m. – IRONSIDE

THURSDAY
8-8:30 p.m. – Parks and Recreation (New time)
8:30-9 p.m. – WELCOME TO THE FAMILY
9-9:30 p.m. – SEAN SAVES THE WORLD
9:30-10 p.m. – THE MICHAEL J. FOX SHOW
10-11 p.m. – Parenthood (New Day and Time)

FRIDAY
8-9 p.m. – Dateline NBC
9-10 p.m. – Grimm
10-11 p.m. – DRACULA

NBC MIDSEASON 2013-14 SCHEDULE

MONDAY
8-10 p.m. – The Voice
10-11 p.m. – THE BLACKLIST

TUESDAY
8-9 p.m. – The Voice
9-9:30 p.m. – ABOUT A BOY
9:30-10 p.m. – THE FAMILY GUIDE
10-11 p.m. – Chicago Fire

WEDNESDAY
8-9 p.m. – Revolution
9-10 p.m. – Law & Order: SVU
10-11 p.m. – IRONSIDE

THURSDAY
8-8:30 p.m. – Parks and Recreation
8:30-9 p.m. – WELCOME TO THE FAMILY
9-9:30 p.m. – SEAN SAVES THE WORLD
9:30-10 p.m. – THE MICHAEL J. FOX SHOW
10-11 p.m. – Parenthood

FRIDAY
8-9 p.m. – Dateline NBC
9-10 p.m. – Grimm
10-11 p.m. – CROSSBONES

SATURDAY
10-11 p.m. – Saturday Night Live (Encore)

SUNDAY
7-8 p.m. – Dateline NBC
8-9 p.m. – AMERICAN DREAM BUILDERS
9-10 p.m. – BELIEVE
10-11 p.m. – CRISIS

MONDAY
8/7c Hart of Dixie
9 pm Beauty and the Beast

TUESDAY
8 pm THE ORIGINALS
9 pm Supernatural

WEDNESDAY
8 pm Arrow
9 pm THE TOMORROW PEOPLE

THURSDAY
8 pm The Vampire Diaries
9 pm REIGN

FRIDAY
8 pm The Carrie Diaries
9 pm America’s Next Top Model

That’s the latest on TV networks’ renewals, orders and cancellations. Check back with us for more updates later on.

What do you think? Which shows are you excited about? Did you favorite show get renewed? Which shows were you hoping would come back but aren’t?